A class of symmetric biadditive functionals.

P. Fischer; J.P. Mokansi

Aequationes mathematicae (1981)

  • Volume: 23, page 169-174
  • ISSN: 0001-9054; 1420-8903/e

How to cite

top

Fischer, P., and Mokansi, J.P.. "A class of symmetric biadditive functionals.." Aequationes mathematicae 23 (1981): 169-174. <http://eudml.org/doc/136907>.

@article{Fischer1981,
author = {Fischer, P., Mokansi, J.P.},
journal = {Aequationes mathematicae},
keywords = {quadratic forms; parallelogram law; square norm identity; symmetric biadditive functionals; bilinear functionals},
pages = {169-174},
title = {A class of symmetric biadditive functionals.},
url = {http://eudml.org/doc/136907},
volume = {23},
year = {1981},
}

TY - JOUR
AU - Fischer, P.
AU - Mokansi, J.P.
TI - A class of symmetric biadditive functionals.
JO - Aequationes mathematicae
PY - 1981
VL - 23
SP - 169
EP - 174
KW - quadratic forms; parallelogram law; square norm identity; symmetric biadditive functionals; bilinear functionals
UR - http://eudml.org/doc/136907
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.